# SDR CALA2019052400817

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: P53370950210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-533-6315: FR 35 STR 30L, FOUND HOLE #2 TO HAVE CRACK INDICATION IN SKIN LAYER, IN THE 12 O'CLOCK DIRECTION AS VIEWED FROM OUTSIDE AND 2 CRACK INDICATIONS IN THE SIDE SHELL LAYER AT 12 O''CLOCK AND 5 O'CLOCK DIRECTION - ON N/R 9298541 REPAIRED LT FR35 HOLE #2 IAW ECRA 5331-02389. ECRA REQUIRES DTA LOGPAGE TO ACCOMPLISH THE PERMANENT REPAIR AT FUSELAGE BUTT JOINT FR35 AND STR 30L PER PART 3 OF ECRA 5331-02389 ON OR BEFORE 14-NOV-2019. PLANNING TO CONTACT ENGINEERING AFTER 30-SEP-2019 BUT BEFORE 14-OCT-2019 FOR PERMANENT REPAIR. ACCOMPLISH THE PERMANENT REPAIR AT FUSELAGE BUTT JOINT FR35 AND STR 30L PER PART 3 OF ECRA 5331-02389 ON OR BEFORE 14-NOV-2019. PLANNING TO CONTACT ENGINEERING AFTER 30-SEP-2019 BUT BEFORE 14-
